# SDR IXXA0300023O

- Difficulty date: March 10, 2003
- Submitted: March 10, 2003
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62
- Aircraft time: 77,243 hours, 20,302 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Part time: 77,243 hours, 20,302 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT OF WRI COPILOTS WINDSHIELD CRACKED.  CREW ELECTED TO RETURN TO WRI AND MADE AN UNEVENTFULL LANDING.
